# SDR FDEA201604181255

- Difficulty date: April 18, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 87,880 hours, 37,295 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Crank Assy
- Part number: ABH7236502
- Condition: Defective
- Location: Brake System
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN DURING POST FLIGHT DEBRIEF REPORTED, RT BRAKE PEDAL EXCESSIVE TRAVEL & SLOW TO  ACTUATE.  R & R CAPTAINS RT BRAKE FEATHERING CRANK IAW EA 8-2720-TO324787.
